MAUDE Adverse Event Report: UNOMEDICAL A/S MIO; UNO INSET II 80/6 SC1 BLUE MIMX

UNOMEDICAL A/S MIO; UNO INSET II 80/6 SC1 BLUE MIMX
Model Number MMT-945A
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 08/13/2024
Type of Reportable Event Malfunction
Event or Problem Description
Reference number (b)(4).Event occurred in australia.It was reported on (b)(6) 2024 that the patient encountered infusion set cannula was kinked which results into high blood glucose level of 27mmol/l.Duration of infusion set used was within 48 hours.The issue got resolved by replacing the infusion set.Company do not see bent/kinking as being related to human factors, but rather as a training issue including correct choices of insertion sites and infusion sets and cannula length.Furthermore, the soft cannula is a flexible material that during use and upon removal can bend slightly.No further information available.
 
Additional Manufacturer Narrative
Patient city - (b)(6).Since no lot number is available, a detailed investigation, tests on reference samples or batch review cannot be conducted.Therefore, this complaint will be closed, this issue will be monitored through pms product trends and malfunction.If any trends picked up, this would flag on the trips and alerts according to the omqr procedure.

Brand Name
MIO
Common Device Name
UNO INSET II 80/6 SC1 BLUE MIMX
Manufacturer (Section D)
UNOMEDICAL A/S
aaholmvej 1-3
osted
lejre, 4320
DA  4320
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key20209121
Report Number8021545-2024-03646
Device Sequence Number20799522
Product Code FPA
UDI-Device Identifier05705244020368
UDI-Public05705244020368
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-945A
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2024
Initial Report FDA Received Date09/12/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age7 YR
Patient SexUnknown